# SDR TWRA97202

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND MID GALLEY FLOOR EGRESS LIGHTING STRIP, RT SIDE ARE SLIPPING UNDER MAT.  REMOVED MOISTURE AND SECURED EGRESS LIGHTING STRIP.  SECURED STRIP, OPS CHECK OK AS PER 33-51-00 PAGE 501.  (M)
